# SDR 07FDEA02490

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AYB70201
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON END FITTING AT STA 1521, L48R CLG WHEEL/WELL. REMOVED AND REPLACED LONGERON END FITTINGS L48R IAW DC-10/MD-10 SRM 51-35-01 VOL. II.
